# SDR YENA201703300221

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 45,696 hours, 15,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Frames 52a-56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK, CORROSION WAS DISCOVERED ON COVER SHEET FRAMES 52A -  56 IN AFT CARGO BAY.   REWORKED & EVALUATED COVER SHEET IAW EA 53-0164-17, & EC A17-253-01.  MAJOR REPAIR.
